# SDR AALA20170809003

- Difficulty date: August 8, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Aircraft time: 70,341 hours, 11,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 12653
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. MISSING OVERHEAD EMERGENCY LIGHTING LENS COVER AT SEAT 25H. INSTALLED NEW EMERGENCY LIGHT LENS (BEZEL) PER AMM 33-51-04.
